# SDR ASOA201701111043

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM CORRODED BETWEEN FS 1015-1031. CUT LBL27 FLOORBEAM AT FS 1037 AND REMOVED UP TO FACTORY SPLICE AT 977.00 PER REO 670-83-00-029 & SUPPLEMENT 53-00-41. FABRICATED REPAIR PARTS AND PRIMED IAW SRM SUPPLEMENT 53-00-41. PERFORMED EDDY CURRENT INSPECTION OF FLOORBEAM CUT LINE IAW NDTM PT 1 51-20-06-250-A01. NO INDICATIONS NOTED AT THIS TIME. INSTALLED NEW SERVICEABLE FLOORBEAM FS 977.00-1037.00 IAW SRM 53-00-41-201-001-A01. REPAIRED FLOORBEAM IAW EC/TC EO 700-53-10-00004.
